| Model Number |
15522 |
| Health Effect - Clinical Code |
Eye Burn (2523)
| Date of Event |
07/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Iridex became aware of a patient experiencing burn on the eye followed by a burning smell during treatment with a micropulse delivery device.The doctor continued to treat the patient and reported that the patient experienced another burn.It is unknown if the doctor continued to use the same micropulse device.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.Iridex will continue to follow-up with the doctor for information regarding patient recovery.
Event or Problem Description
Iridex became aware of a patient experiencing burn on the eye followed by a burning smell during treatment with a micropulse p3 delivery device.The doctor continued to treat the patient and reported that the patient experienced another burn.The physician followed the instructions on the micropulse ifu, replaced the probe and completed treatment successfully.
Additional Manufacturer Narrative
This follow-up report is provided to update the following: 1) part b: b5 -product problem section was updated.2) report c: is this a combination product - no.3) report d: updates to section d8, d9, d4.4) part h: update to include that this a correction and additional information report.5) part d: updated this section with the udi number.6) part e: updates to the initial reporter section with information regarding the complainant.Note: patient information was not provided, therefore part a is not filled out.